| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Part # cm-9255x3 quattro x3 anchor 5.5mm lot # 65289200.G2 : foreign : india.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported during the rotator cuff repair surgery, while deploying the quattro x3 triple loaded anchor broke.No adverse events have been reported as a result of the malfunction.Attempts have been made and additional information on the reported event is unavailable at this time.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
Visual inspection confirms the anchor fractured.The anchor remains in place at the tip of the inserter.The tip of the anchor is fractured where the sutures pass through.The suture card and sutures are still in place in the handle.Medical records were not provided.Device history records were reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.